MathSciNet Relay Station
MathSciNet bibliographic data
MR292060 (45 #1148) 55A25
Murasugi, Kunio On periodic knots. Comment. Math. Helv. 46 (1971), 162–174.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement